Alert archive / Florida / River Flood Warnings in 2013
River Flood Warning 1, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Jun 8, 2013, 9:55 PM EDT for Manatee County, Florida. It took effect at Jun 9, 2013, 12:06 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2013, 9:55 PM EDT (01:55 UTC)
- In effect from
- Jun 9, 2013, 12:06 AM EDT
- Expired
- Jun 10, 2013, 5:55 AM EDT
- In force
- 30 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County Manatee County, FL
The radar
The Tampa radar (KTBW), 26 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 12.70 ft at Jun 9, 2013, 1:00 PM EDT.
- Action stage
- 9.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 8, 9:49 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 8, 9:49 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 949 PM EDT SAT JUN 8 2013 .UPDATE... IT WAS A PRETTY ACTIVE AFTERNOON AND EVENING ACROSS THE FORECAST AREA AS SEA BREEZE AND OUTFLOW BOUNDARIES SPARKED NUMEROUS SHOWERS AND THUNDERSTORMS. THE ACTIVITY HAS MOSTLY DIMINISHED WITH JUST A FEW SHOWERS LEFTOVER AROUND THE TAMPA BAY REGION. CONVECTION SHOULD END SOON AND WILL SHOW DRY CONDITIONS IN THE FORECAST FOR EARLY SUNDAY MORNING WITH RAIN CHANCES THEN PICKING BACK UP AFTER 12Z OR SO. MADE A SLIGHT ADJUSTMENT TO POPS OVERNIGHT AND ADJUSTED TEMPERATURES BASED ON CURRENT OBS. NO OTHER UPDATES WILL BE MADE. ZONES WILL BE OUT SHORTLY. && .AVIATION... SHOWERS SHOULD END BY 02Z AT ALL TERMINALS...WITH VFR CONDITIONS THEN PREVAILING THROUGH THE THE REMAINDER OF THE NIGHT. SEA BREEZE DRIVEN SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AROUND 18Z SUNDAY...SO WILL SHOW VCTS AT ALL TAF SITES. && .PRELIMINARY POINT TEMPS/POPS... TPA 73 90 75 89 / 70 50 30 40 FMY 74 92 73 92 / 40 60 30 50 GIF 73 92 73 92 / 70 60 30 50 SRQ 72 91 75 90 / 70 50 30 40 BKV 71 92 72 92 / 60 60 30 50 SPG 73 90 77 88 / 70 50 30 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && UPDATE...05/CARLISLE AVIATION...21/JELSEMA
Hazardous weather outlook, Jun 8, 5:30 AM EDT, 16 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 530 AM EDT SAT JUN 8 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-082130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 530 AM EDT SAT JUN 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BEGIN ACROSS THE SOUTH THIS MORNING AND SPREAD NORTH DURING THE DAY...WITH THE SHOWERS BECOMING NUMEROUS IN THE AFTERNOON. THE MAIN THREATS WILL BE HEAVY RAINFALL WITH MINOR FLOODING POSSIBLE...DEADLY LIGHTNING...AND BRIEFLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THUNDERSTORMS WILL BE NUMEROUS SUNDAY BUT SCATTERED FOR THE REST OF THE WEEK. THE LOW LEVEL FLOW BECOMES WESTERLY FOR TUESDAY THROUGH FRIDAY WITH STORMS ALONG COASTAL LOCATIONS IN THE MORNING THEN SHIFTING INLAND FOR THE AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:42 AM EDT | River Flood Warning | TBW | DeSoto | 9 hr |
Nearby
River Flood Warnings in Florida, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.